Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe back and leg pain, fever. Fluid build up on the back bone. Fever persisting despite taking antibiotics. Cause?

my fiend, he is having continuous fever last one week (103).... he came back from qatar due to back pain and all of sudden not able to walk due to leg pain... after analysising with lovcal doctor, he is having some fluid store in his back end bone section.... and few antibiotics prescriobed and his back pain gone.. but still fever is coming & going evey day.. what will be causes for this...?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and swelling in the back with some fluid shadows is likely to be due to an abscess formation in the area. The collected pus needs to be drained under cover of antibiotics for full relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor